MathSciNet Relay Station
MathSciNet bibliographic data
MR1708097 60F10 (60G10 60G15)
Gamboa, F.; Rouault, A.; Zani, M. A functional large deviations principle for quadratic forms of Gaussian stationary processes. Statist. Probab. Lett. 43 (1999), no. 3, 299–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement